# SDR NWAA071243239

- Difficulty date: April 5, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 44,180 hours, 18,634 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT ADVISED BURNING PLASTIC ODOR IN CABIN, ODOR DECREASED DURING FLIGHT.  WING ANTI ICE WAS ON FROM 3000MSL TO 10000MSL AND LANDING WAS UNEVENTFUL.  INSPECTED CABIN, GALLEYS, LAVATORIES AND WHEEL WELLS AND NO SOURCE WAS FOUND.
